| Model Number |
TCM-330 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a right side rupture.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: broken shell and others, underweight, and missing a piece of shell (25-50%).A microscopic analysis was performed which identified: a striated broken on anterior and a sharp broken on posterior.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp broken on posterior assessed as unidentified (tear) opening.Missing shell assessed as inconclusive.A striated broken on anterior assessed as surgical damage.